# SDR SWAA2025121953246

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 64,990 hours, 38,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB UPPER ATTACH POINT TO UPPER SHELF PANEL IS COMPLETELY CRACKED.   TRIMMED OUT THE DAMAGED UPPER TAB FROM THE DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-3;[02] FLAP PEENED REWORKED AREA PER SOPM 20-10-03. INSTALLED THE SEAL AND RETAINER IAW SRM 51-40-02.    INSPECTION C/W INSTALLED RIGHT WING DEFLECTION ROLLER RIB UPPER AND LOWER ATTACH BOLTS PER SRM 51-40-02.;[09] C/W RII REQUIREMENT FOR REINSTALLED SPOILER CABLE PULLEY AND BRACKET PER AMM 20-10-09.
